Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i've switched to the tazorac .01 gel and benziq 5% wash and it makes my face REALLY red. people are constantly telling me that i look like i have a sunburn or thinking that something is wrong with me. in fact the other day someone said "hey pink face". right now i am using eucerin intensive moisturiser in the morning and cetaphil with spf in the morning. do you have any suggestions to make the redness not look so bad? has anyone tried aveeno calming lotion and if so does it cause breakouts?

Share this post


Link to post
Share on other sites

i meant to say that i use the eucerin at night. sorry about that. also i am using benzaclin in the morning before i apply the cetaphil lotion. my derm said to stop using lotion because my skin is way oily but if i don't i am super flaky and gross. i'd rather be a little oily then have my skin fall off throughout the day.

Share this post


Link to post
Share on other sites

Yep that happens to a lot of people including me. You just have to let your skin get use to it, it may take a while, or ask your doc if you can apply Taz every other day.

I found that Taz didn't cause much redness because I used it at night, but BP 5% and over is harsh on the skin. (Like now I started using Benzamycin and it really makes my face very red like never before.) If Benzoyl % is 5 or higher in your product, maybe you should try a Benzoyl with lower % like 2 or 3% like I use.

Don't stop using moisturizer cause I know how flaky the skin gets, if your doc is concerned that it might clog pores, switch to a lotion that doesn't clog pores. I would stick to 1 brand of lotion and not use 2 different types.

Share this post


Link to post
Share on other sites

Try Emu Oil. It was the only thing that soothed my skin. Putting Cetaphil on my skin during the first week on Benzamycin caused my face to burn and turn red. The emu oil worked and if my face was really burning, I would hold a ziplock bag with ice on my face. I am going on week 3 of benzamycin and my face has gotten used to it and for the most part is hardly red. Also it's great for stopping flaky skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×